| Model Number |
406362 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During a supraventricular tachycardia procedure, the introducer was intact prior to insertion.However, there was resistance with rotation during the procedure.When the introducer was pulled out, the introducer was noted to be deformed.The surface of the sheath was not smooth and there was fritillation after the sheath was removed.The procedure was completed with no adverse patient consequences.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported physical damage could not be conclusively determined.